CSN Login
Members Online: 14

Rash during treatment for AML

therese04
Posts: 4
Joined: Jan 2005

My sister has AML M2. She is currently undergoing consolidation and is in her third treatment. She has been breaking out in a rash from her head to toe and they cannot seem to isolate the cause. Does anyone have any experience with this? Is it just something that has to run its course? Thanks!

AuthorUnknown
Posts: 1563
Joined: May 2006

Hello,

You may want to consdider contacting the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and may be able to assist you with your questions. They can be reached at 1-800-227-2345 or by clicking on the "Contact ACS" link at the top of the page.

Take care and be well,

Dana

sharbear1
Posts: 5
Joined: Apr 2005

I had a rash from antibiotics when I was being treated for chills and fever after chemo. Could it be from that?

emccabe's picture
emccabe
Posts: 2
Joined: Dec 2004

I also had rashes from head to toe from anti-biotics, I spiked a fever as well turned out I was allergic to "vaneco",once I was off it after about a week I was back to normal

never2nd
Posts: 1
Joined: Aug 2009

My father is currently fighting his third round of treatments for AML. The cancer returned last month after six months of being healthy. He now has a rash over his whole body and temp of 101 and up. They did a skin test today as they don't think it has anything to do with the meds. I'll post their findings once we hear.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network